Email: rmedina@ulagos.cl Email: rmedina@ulagos.cl

telefono: 64 233 3115

Prof. Rigoberto Medina Leyton

Magíster en Ciencias Matemáticas
Profesor de Estado en Matemáticas

  • Líneas de Investigación:

    Modelación Matemática.
    Ecuaciones Diferenciales.
  • Últimas Publicaciones:

    Medina, R. y Diblik, J. (2019). Dominant and subdominat positive solutions to generalized Dickman equation. Applied Mathematics and Computation, 333, 169-186.

    Diblik, J., Medina, R. (2018). Exact asymptotics of positive solutions to Dickman equation. Discrete and Continous Dynamical Systems, Series B, 23(1), 101-121.

    Medina, R., Martínez, C. y Vidal, C. (2018). Exponential stability criteria for systems with multiple time delays. IMA Journal of Mathematical Control and Information, 35(Supplement 1), i73-i88.

    Medina, R. (2018). Stability for linear Volterra difference equations in Banach spaces. Abstract and Applied Analysis v.2018, 1-6.

    Medina, R. y Martínez, C. (2017). Robust stabilization of differential systems with state delays. IMA Journal of Mathematical Control and Information, 34(2), 359-374.

    Medina, R. y Vidal, C. (2016). Stability and stabilizability for slowly time-varying systems. IMA Journal of Mathematical Control and Information, 33(3), 757-771.

    Medina, R. (2016). Existence and boundedness of solutions for nonlinear Volterra difference equations in Banach spaces. Abstract and Applied Analysis, v. 2016, 1-6.

    Medina, R. (2016). Exponential stabilizabiity of nonlinear control systems in Banach spaces. Applicable Analysis 95(9), 2017-2028.

    Medina R., Martínez C. (2015). Robust stabilization of differential systems with state delays. IMA Journal of Mathematical Control and Information, Oxford Press. doi: 10.1093/imamci/dnv048.
     
    Medina R., Martínez C. (2015). Exponential Stability Criteria for Discrete Time-Delay Systems. International Journal of Robust and Nonlinear Control, John Wiley & Sons Ltd, 25 (4), 527-541.

CPEIP

LogoCPEIP

Superintendencia

ses subse logos